# SDR ASOA04381

- Difficulty date: May 25, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE IB CLIPS AT FS280, LBL9 AND RBL 9 IN THE FORWARD AVIONICS EQUIPMENT BAY WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE IB CLIPS AT FS280, LBL9 AND RBL9 IN THE FORWARD AVIONICS EQUIPMENT BAY.
